Congestal – 20 Tablets.Ingredients & Concentrations: Paracetamol 650 mg + Chlorpheniramine Maleate 4 mg + Pseudoephedrine HCl 60 mg
How to use: 1 tablet 3 times daily after meals
Brand: Sigma
On Sale: No
Weight: 0
Short Description:
Paracetamol 650 mg + Chlorpheniramine Maleate 4 mg
Product Indication(s): Allergic rhinitis;Allergy;Cold symptoms;Fever;Flu symptoms;Nasal allergy;Nasal congestion;Pain
Product Ingredient(s): Paracetamol (Acetaminophen);Chloropheniramine maleate
Product Functions: Antipyretic;Analgesic;Nasal decongestant;Pain killer;Pain relief;Anti-allergic;Antihistamine
Type of Product: Self care (OTC)
Product form: Tablet
Units Per Pack: 2
Count per Pack: 20
Product Origin: Local
Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
Caution Warnings: Keep Away from Children & Pets;Do not use damaged tablet
Size: 19
Congestal – 20 Tablets
Congestal – 20 Tablets
50,00 EGP
Congestal – 20 Tablets.Ingredients & Concentrations: Paracetamol 650 mg + Chlorpheniramine Maleate 4 mg + Pseudoephedrine HCl 60 mg
How to use: 1 tablet 3 times daily after meals
Brand: Sigma
On Sale: No
Weight: 0
Short Description:
Paracetamol 650 mg + Chlorpheniramine Maleate 4 mg
Product Indication(s): Allergic rhinitis;Allergy;Cold symptoms;Fever;Flu symptoms;Nasal allergy;Nasal congestion;Pain
Product Ingredient(s): Paracetamol (Acetaminophen);Chloropheniramine maleate
Product Functions: Antipyretic;Analgesic;Nasal decongestant;Pain killer;Pain relief;Anti-allergic;Antihistamine
Type of Product: Self care (OTC)
Product form: Tablet
Units Per Pack: 2
Count per Pack: 20
Product Origin: Local
Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
Caution Warnings: Keep Away from Children & Pets;Do not use damaged tablet
Size: 19
المراجعات
لا توجد مراجعات بعد.